I have had low blood pressure since I took Sulfamethoxazole for 5 and a half days in June or July. My blood pressure recently has also been going high briefly (136 over 80), then returning to the usual low (around 96 over 60 something). In the last week I have developed pain in my lower back, mostly on the right side, pain and swelling under my right ribs, swelling on lower right abdomen when lying down, pain in between my shoulder blades, and occassional headache behind my right eye. When I try to take vitamins my bloodpressure goes to 150 over 110 until i drink lots of water then it goes back down. When I eat some foods the swelling under my rib cage seems worse for a while. I can't sleep on my right side without feeling pain like I'm crushing organs.
What could this be? Could I have kidney stones, and/or gallstones?
Sulfamethoxazole and blood pressure are not related. Fluctuations in blood pressure can occur. If persistently elevated it needs therapy. Did you mean you have pain in the right upper quadrant of the abdomen? If the pain is due to a problem from the liver like hepatitis, you should have associated symptoms like nausea and vomiting. Are you an alcoholic?
The pain could be from the gall bladder too. It could be if there is a stone in the gall bladder or if its wall is inflamed.
For ruling out the possible cause of your pain, you will have to consult a General Physician, who would examine you and advise blood tests for liver function tests and maybe to do an abdominal ultrasonography to rule out hepatic enlargement or any stones in the gall bladder.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.